MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Chest Pain (1776); Perforation (2001); Cardiac Tamponade (2226); Vascular Dissection (3160)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that perforation occurred, requiring additional intervention.The patient presented with coronary artery disease and in-stent restenosis and was undergoing percutaneous coronary intervention.The target lesion was located in the middle left anterior descending artery.A 3.00x20 nc emerge balloon catheter was used to pre-dilate non-boston scientific stents placed in 2006.A 3.00x48mm synergy xd drug-eluting stent was then deployed.Following post-dilatation with a 3.50mm x 20mm nc emerge balloon catheter, the physician recognized the patient pulse rhythm had changed.Upon injection, a perforation was observed in the target lesion.In the physician's opinion, the inflation caused plaque shift and ultimately perforated the artery.The patient then experienced tamponade, chest pain, and premature ventricular contractions.The physician placed a covered stent and tamped off with a 3.00x20 emerge balloon catheter.A pericardial tap was performed, and an echocardiogram was completed.The patient was currently stable and expected to recover.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19975483
Report Number2124215-2024-47850
Device Sequence Number8543558
Product Code LOX
UDI-Device Identifier08714729846673
UDI-Public08714729846673
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Model Number7214
Device Catalogue Number7214
Device Lot Number0033315764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/13/2024
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT - 3.00X48MM SYNERGY XD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale